Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016 (2016), Article ID 2152189, 14 pages
http://dx.doi.org/10.1155/2016/2152189
Research Article

Loan Transactions with Random Dates for the First and Last Periodic Instalments

Departamento de Economía y Empresa, Universidad de Almería, La Cañada de San Urbano s/n, 04120 Almería, Spain

Received 9 March 2016; Accepted 11 July 2016

Academic Editor: Chin-Chia Wu

Copyright © 2016 María del Carmen Valls Martínez and Salvador Cruz Rambaud. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

María del Carmen Valls Martínez and Salvador Cruz Rambaud, “Loan Transactions with Random Dates for the First and Last Periodic Instalments,” International Journal of Mathematics and Mathematical Sciences, vol. 2016, Article ID 2152189, 14 pages, 2016. doi:10.1155/2016/2152189